Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Multiplier extensions other than the Mackey extension

Author: Larry Baggett
Journal: Proc. Amer. Math. Soc. 56 (1976), 351-356
MSC: Primary 22D10
MathSciNet review: 0409716
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The set of all multiplier extensions to the whole group $ G$ of a representation of a normal subgroup $ N$ is completely described, and necessary and sufficient conditions are given for equivalence of two such extensions.

References [Enhancements On Off] (What's this?)

  • [1] L. Auslander and C. C. Moore, Unitary representations of solvable Lie groups, Mem. Amer. Math. Soc. No. 62 (1966), 1-199. MR 34 #7723. MR 0207910 (34:7723)
  • [2] G. W. Mackey, Unitary representations of group extensions. I, Acta Math. 99 (1958), 265-311. MR 20 #4789. MR 0098328 (20:4789)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D10

Retrieve articles in all journals with MSC: 22D10

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society